State or Country of residence: Philadelphia, Pa.
Quinolone taken: Cipro and Levaquin
Reason for the Quinolone: Prostatitis
Was a safer antibiotic tried first? : No
How long did you take the Quinolone for? : August and September, 2004 (8 weeks)
How long ago did you take the Quinolone?: 6 weeks
How much have you recovered as of now?: 10%
Does your doctor agree the Quinolone is the cause of your problems?: No
Do you have a history of seizures or neurological problems?: No
Please list anything your doctor did that helped in your recovery: Nothing
What has helped you in your recovery?: Quercetin = 500mcg,
twice a day, for burning muscle pain
|Muscle twitches in legs started after taking
drug for 4 weeks. After finishing drug (took it for 8 weeks), muscles
started twitching in calves, thighs, upper arms, back, and butt.
They are small muscles twitches and happened sporadically throughout the day. I also have burning muscle pain that usually occurs in the thighs and upper arms/shoulders.
It has been about 6 weeks since I stopped taking the drugs, and symptoms have only improved a little.
Last Updated 11/04/04